# SDR 98ZZZX98

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423CA
- Make and model: Casa C212CC
- Aircraft serial: 240
- Engine: Garrtt TPE33110
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Torque Sensor
- Part number: 31017262
- Condition: Failed
- Location: Engine Gearbox
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT TOTAL TIME:  8,643.5 HOURS.  ENGINE TOTAL TIME:  5,609.6 HOURS.  ENGINE TSO:  2,518.7 HOURS.  AIRCRAFT HAD CHIP LIGHT ON NR 1 ENGINE ON GROUND.  SUBSEQUENT INSPECTION FOUND THAT PROPELLER FAILED TO TURN.  SUSPECT GEARBOX FAILURE.
